Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 35-42 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ramezani F, Vatandoost E. Domination and Signed Domination Number of Cayley Graphs. IJMSI. 2019; 14 (1) :35-42
URL: http://ijmsi.ir/article-1-881-en.html

In this paper, we investigate domination number as well as signed domination numbers of Cay(G : S) for all cyclic group G of order n, where n in {p^m; pq} and S = { a^i : i in B(1; n)}. We also introduce some families of connected regular graphs gamma such that gamma_S(Gamma) in {2,3,4,5 }.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb